# SDR AALA202509020656

- Difficulty date: August 7, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23L BTW FR69 AND FR70 AT AFT GALLEY AREA. CRACK L= 1.465 IN. MAINTENANCE  REPLACED SHEAR PLATE LOC. ON STR 23L BTW FR69 AND FR70 AT AFT GALLEY AREA. IAW A320 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53474180.
